# SDR 99UAL900041

- Difficulty date: January 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D31516113
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WOULD NOT PASS EMERGENCY LIGHT TEST. *S/D* CAUSES CANNOT BE DETERMINED FROM THE WRITE-UP.  EMER LIGHT BATTERY PACK, POWER SUPPLY UNIT AND SLIDE WERE REPLACED.  EMERGENCY LIGHT TEST WAS THEN CHECKED OK.  BUT SHOP FINDINGS REVEALED NO AMP READINGS ON LIGHT SYSTEM OF THE SLIDE.
